e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Some Results on Parallel Alternating Iterative Method for the Linear Complementarity Problem |
Author ![]() |
Guangbin Wang*, Fuping Tan and Deyu Sun |
Email ![]() |
wguangbin750828@sina.com |
Abstract: By combining alternating iterative algorithm and parallel multi-splitting, the authors set up parallel alternating iterative algorithm for solving the linear complementarity problem. It is shown that when the multi-splittings of matrix are weak nonnegative of the first type or the second type, the parallel alternating iterative algorithm is convergent. Moreover, the algorithm is also convergent when the multi-splittings are P-regular. Finally, one numerical example is given. |
|
Start & End Page ![]() |
1761 - 1768 |
Received Date ![]() |
2015-09-17 |
Revised Date ![]() |
|
Accepted Date ![]() |
2016-08-22 |
Full Text ![]() |
Download |
Keyword ![]() |
linear complementarity problem, alternating, parallel, multi-splitting, P-regular |
Volume ![]() |
Vol.44 No.4 (October 2017) |
DOI |
|
Citation |
Wang* G., Tan F. and Sun D., Some Results on Parallel Alternating Iterative Method for the Linear Complementarity Problem, Chiang Mai Journal of Science, 2017; 44(4): 1761-1768. |
SDGs |
|
View:661 Download:151 |